# SDR DALA2021071203923

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,857 hours, 38,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1460 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 IN REFERENCE TO NRC 367: DENT ON FRAME 1460 BETWEEN STGR 26LH AND 27LH, AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC: 00772. DENT ON FRAME 1460 BETWEEN STGR 26LH AND 27LH, AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (1868630)
